# SDR 99ZZZX2320

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3527U
- Make and model: Piper PA-31-350
- Aircraft serial: 317952141
- Engine: Lyc TIO540J2BD
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Camshaft
- Part number: LW19340
- Condition: Worn
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT 100-HOUR INSPECTION, DISCOVERED FERROUS METAL CONTAMINATION IN FILTER ELEMENT.  PERFORMED VALVE CLEARANCE CHECK AND FOUND NR 5, NR 6 INTAKE LOBBS WITH EXCESSIVE CLELARANCE BASED ON A SIMILAR CIRCUMSTANCE.  IT WAS DECIDED TO REMOVE THE ENGINE FROM SERVICE FOR CAMSHAFT REPLACEMENT.
